Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

MyNCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1966 16
1967 14
1968 30
1969 34
1970 60
1971 68
1972 93
1973 107
1974 116
1975 97
1976 69
1977 76
1978 56
1979 58
1980 55
1981 53
1982 74
1983 66
1984 71
1985 66
1986 60
1987 50
1988 53
1989 70
1990 54
1991 61
1992 84
1993 90
1994 96
1995 86
1996 116
1997 114
1998 117
1999 94
2000 119
2001 136
2002 149
2003 134
2004 139
2005 164
2006 151
2007 164
2008 155
2009 160
2010 186
2011 157
2012 197
2013 202
2014 212
2015 200
2016 174
2017 208
2018 190
2019 85
2020 0
Text availability
Article attribute
Article type
Publication date

Search Results

5,361 results
Results by year
Filters applied: . Clear all
Page 1
Probiotics and antibiotic-associated diarrhea in children: A review and new evidence on Lactobacillus rhamnosus GG during and after antibiotic treatment.
Mantegazza C, et al. Pharmacol Res 2018 - Review. PMID 28827186
Antibiotic associated diarrhea (AAD) is a common complication in childhood in the outpatient and inpatient settings. This review provides up to date information on the use of probiotics in the prevention and treatment of AAD, including that from Clostridium Difficile, in children. ...
Antibiotic associated diarrhea (AAD) is a common complication in childhood in the outpatient and inpatient settings. This review prov …
Using probiotics in clinical practice: Where are we now? A review of existing meta-analyses
Rondanelli M, et al. Gut Microbes 2017 - Review. PMID 28640662 Free PMC article.
This study provides a critical overview of the current meta-analyses that have evaluated the efficacy of probiotics in physiologic and pathological conditions, such as metabolic disease, antibiotic-associated and Clostridium difficile-associated diarrhea, IBS, constipation, IBD, chemotherapy-associated diarrhea, respiratory tract infection, ventilator-associated pneumonia, NAFLD, liver encephalopathy, periodontitis, depression, vaginosis, urinary tract infections, pancreatitis, incidence of ventilator-associated pneumonia, hospital infection and stay in ICU, mortality of post-trauma patients, necrotising enterocolitis in premature infants. Only for antibiotic- and Clostridium difficile-associated diarrhea, and respiratory tract infections the effects of probiotics are considered "evidence-based." ...
This study provides a critical overview of the current meta-analyses that have evaluated the efficacy of probiotics in physiologic and patho …
A practical guide for probiotics applied to the case of antibiotic-associated diarrhea in The Netherlands.
Agamennone V, et al. BMC Gastroenterol 2018 - Review. PMID 30078376 Free PMC article.
BACKGROUND: Antibiotic-associated diarrhea (AAD) is a side-effect frequently associated with the use of broad spectrum antibiotics. ...Our systematic review on the efficacy of probiotics for the prevention of AAD included only studies with randomized, double blind placebo-controlled trials, a clear definition of antibiotic associated diarrhea, and a probiotic administration regime for at least the duration of the antibiotic therapy. ...
BACKGROUND: Antibiotic-associated diarrhea (AAD) is a side-effect frequently associated with the use of broad spectrum antibiotics. . …
Probiotics for the prevention and treatment of antibiotic-associated diarrhea: a systematic review and meta-analysis.
Hempel S, et al. JAMA 2012 - Review. PMID 22570464
One condition for which probiotics have been advocated is the diarrhea that is a common adverse effect of antibiotic use. OBJECTIVE: To evaluate the evidence for probiotic use in the prevention and treatment of antibiotic-associated diarrhea (AAD). ...
One condition for which probiotics have been advocated is the diarrhea that is a common adverse effect of antibiotic use. OBJECTIVE: …
Targeted therapy-induced diarrhea: A review of the literature.
Pessi MA, et al. Crit Rev Oncol Hematol 2014 - Review. PMID 24373918
PURPOSE OF RESEARCH: Revision of the literature on targeted therapy-induced diarrhea (TT-ID). PRINCIPAL RESULTS: TT-ID is frequent; the mechanisms are mainly secretive, followed by ischemic or autoimmune ones. ...
PURPOSE OF RESEARCH: Revision of the literature on targeted therapy-induced diarrhea (TT-ID). PRINCIPAL RESULTS: TT-ID is freq …
Probiotics for the Prevention of Pediatric Antibiotic-Associated Diarrhea.
Hayes SR and Vargas AJ. Explore (NY) 2016. PMID 27688016 Free PMC article.
They alter the microbial balance within the gastrointestinal tract, commonly resulting in antibiotic-associated diarrhea (AAD). ...Dichotomous data (incidence of diarrhea and adverse events) were combined using a pooled risk ratio (RR) or risk difference (RD), and continuous data (mean duration of diarrhea and mean daily stool frequency) as mean difference (MD), along with their corresponding 95% confidence interval (95% CI). ...
They alter the microbial balance within the gastrointestinal tract, commonly resulting in antibiotic-associated diarrhea (AAD). ...Di …
Probiotics and the Prevention of Antibiotic-Associated Diarrhea in Infants and Children.
Johnston BC, et al. JAMA 2016. PMID 27727371
CLINICAL QUESTION: In children prescribed an antibiotic, is the co-administration of a probiotic associated with lower rates of antibiotic-associated diarrhea without an increase in clinically important adverse events? BOTTOM LINE: Moderate-quality evidence suggests that probiotics are associated with lower rates of antibiotic-associated diarrhea in children (aged 1 month to 18 years) without an increase in adverse events....
CLINICAL QUESTION: In children prescribed an antibiotic, is the co-administration of a probiotic associated with lower rates of antibiotic-a …
Olmesartan-induced enteropathy.
Onteddu NK, et al. BMJ Case Rep 2018. PMID 30279248 Free PMC article.
Olmesartan-induced enteropathy (OIE) typically presents with a constellation of signs and symptoms including chronic diarrhoea, weight loss and villous atrophy on biopsy. ...This report serves as an addition to existing literature and to increase the awareness of olmesartan-induced sprue-like enteropathy among the primary care physicians and gastroenterologists....
Olmesartan-induced enteropathy (OIE) typically presents with a constellation of signs and symptoms including chronic diarrhoea, weigh …
5,361 results
Jump to page
Feedback